Saltar al contenido

Publicaciones del grupo - page 6 [rss]
V. Aldaya, M. Calixto, F. F. López-Ruiz. A quantizable model of massive gauge vector bosons without Higgs Modern Phys. Lett. A 24 (2009) no. 34 , 2731–2740. MathScinet [bib] [doi]
M. Barros, A. Ferrández. A conformal variational approach for helices in nature J. Math. Phys. 50 (2009) no. 10 , 103529, 20. MathScinet [bib] [doi]
S. Haesen, L. Verstraelen. Natural intrinsic geometrical symmetries SIGMA Symmetry Integrability Geom. Methods Appl. 5 (2009) , Paper 086, 15. MathScinet [bib]
M. A. Javaloyes, P. Piccione. Comparison results for conjugate and focal points in semi-Riemannian geometry via Maslov index Pacific J. Math. 243 (2009) no. 1 , 43–56. MathScinet [bib] [doi]
M. Mars. Present status of the Penrose inequality Classical Quantum Gravity 26 (2009) no. 19 , 193001, 59. MathScinet [bib] [doi]
L. Biliotti, A. Javaloyes, P. Piccione. Genericity of nondegenerate critical points and Morse geodesic functionals Indiana Univ. Math. J. 58 (2009) no. 4 , 1797–1830. MathScinet [bib] [doi]
S. Haesen, F. J. Palomo, A. Romero. A method to construct 4-dimensional spacetimes with a spacelike circle action Int. J. Geom. Methods Mod. Phys. 6 (2009) no. 4 , 667–681. MathScinet [bib] [doi]
A. Carrasco, M. Mars. Stability of marginally outer trapped surfaces and symmetries Classical Quantum Gravity 26 (2009) no. 17 , 175002, 19. MathScinet [bib] [doi]
S. Haesen, M. Ortega. Marginally trapped surfaces in Minkowski 4-space invariant under a rotation subgroup of the Lorentz group Gen. Relativity Gravitation 41 (2009) no. 8 , 1819–1834. MathScinet [bib] [doi]
M. Calixto, V. Aldaya. Thermal vacuum radiation in spontaneously broken second-quantized theories on curved phase spaces of constant curvature Int. J. Geom. Methods Mod. Phys. 6 (2009) no. 3 , 513–531. MathScinet [bib] [doi]
M. Barros, M. Caballero, M. Ortega. Rotational surfaces in $\Bbb L^3$ and solutions of the nonlinear sigma model Comm. Math. Phys. 290 (2009) no. 2 , 437–477. MathScinet [bib] [doi]
L. Andersson, M. Mars, J. Metzger, W. Simon. The time evolution of marginally trapped surfaces Classical Quantum Gravity 26 (2009) no. 8 , 085018, 14. MathScinet [bib] [doi]
S. Haesen, M. Ortega. Screw invariant marginally trapped surfaces in Minkowski 4-space J. Math. Anal. Appl. 355 (2009) no. 2 , 639–648. MathScinet [bib] [doi]
B. Jahanara, S. Haesen, Mi. Petrovi\'c-Torga\vsev, L. Verstraelen. On the Weyl curvature of Deszcz Publ. Math. Debrecen 74 (2009) no. 3-4 , 417–431. MathScinet [bib]
S. Haesen, F. J. Palomo, A. Romero. Null congruence spacetimes constructed from 3-dimensional Robertson-Walker spaces Differential Geom. Appl. 27 (2009) no. 2 , 240–249. MathScinet [bib] [doi]
F. J. Palomo, A. Romero. Conformally stationary Lorentzian tori with no conjugate points are flat Proc. Amer. Math. Soc. 137 (2009) no. 7 , 2403–2406. MathScinet [bib] [doi]
I. Bengtsson, J. M. M. Senovilla. Note on trapped surfaces in the Vaidya solution Phys. Rev. D 79 (2009) no. 2 , 024027, 6. MathScinet [bib]
C. Barceló, L. J. Garay, G. Jannes. Sensitivity of Hawking radiation to superluminal dispersion relations Phys. Rev. D 79 (2009) no. 2 , 024016, 13. MathScinet [bib]
J. L. Jaramillo, M. Ansorg, N. Vassef. Application of initial data sequences to the study of black hole dynamical trapping horizons 1122 (2009) , 308-311. [bib] [doi]
J. L. Jaramillo. Isolated horizon structures in quasiequilibrium black hole initial data Physical Review D - Particles, Fields, Gravitation and Cosmology 79 (2009) no. 8. [bib] [doi]
Powered by bibtexbrowser